# SDR LR7A08088

- Difficulty date: July 1, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 58,246 hours, 35,131 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Longeron
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK, PER JOB CARD HB5305, FOUND CREW DOOR LONGERON CRACKED THRU RIVET HOLE ADJACENT TO MICROSWITCH AT FS 241 WL195.  REPAIR IAW SMP583 FIG 51-140-19.
